# SDR SWAA2021033154505

- Difficulty date: March 7, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N748SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29800
- Aircraft time: 73,763 hours, 43,887 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 27L LOCATED BS540 FWD CARGO COMPARTMENT.  REPAIRED STRINGER 27L LOC BS540 FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 PARAGRAPH 4; DWG 143A3230 REV A - SHEET 7 DWG 143A1215 SHEET - REV B; MADE REPAIR PART STRINGER SECTION 1 (1EA) ANGLE (2EA) CHANNEL (1EA) IAW B737-700 SRM 53-00-03-2R-1 MATERIAL USED 7075 TO 0.056';0.063' HEAT TREATMENT REPAIR PARTS CONVERTED FROM 7075 TO CONDITION T6 IAW BAC5602 TOOL USED TEMPERATURE CONTROLLER PN P301560B00000 SN 112031023 DUE DATE 22-JAN-22.
